# SDR GTIA1000136

- Difficulty date: November 10, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 15,644 hours, 7,497 cycles
- Engine: Iae V2524A5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR2 ENGINE PYLON AFT SECTION INB SKIN WITH CORROSION. REPLACED NR2 ENGINE PYLON AFT FAIRING INBD SKIN PANEL FROM STA 829 TO STA 1005 DUE TO CORROSION IAW SRM 51-72-11, PAR 4 AND 6. INSTALLED SOLID RIVETS IAW SRM 51-42-11, PAR 6B.
